Serotonin Syndrome after Sertraline Overdose in a Child: A Case Report

@inproceedings{Grenha2013SerotoninSA,
  title={Serotonin Syndrome after Sertraline Overdose in a Child: A Case Report},
  author={Joana Grenha and Ana Miriam Garrido and Hern{\^a}ni Fernando Costa Brito and Maria Jos{\'e} Oliveira and F{\'a}tima Santos},
  booktitle={Case reports in pediatrics},
  year={2013}
}
Serotonin syndrome is a potentially life-threatening drug effect. It may be misdiagnosed because it has mostly been reported in adults. Case Report. An 8-year-old girl with behavioral problems and medicated with risperidone and sertraline was admitted in the emergency department after she had taken voluntarily 1500 mg of sertraline (50 mg/kg). At admission, she had marked agitation, visual hallucinations, diaphoresis, flushing, and tremor. She had fever and periods of hypertension. She also… CONTINUE READING

References

Publications referenced by this paper.
Showing 1-10 of 14 references

Serotonin syndrome: pediatric and neonatal considerations

  • M. Buck
  • Pediatric Pharmacotherapy, vol. 12, no. 3, pp. 1…
  • 2006
Highly Influential
5 Excerpts

Serotonin syndrome

  • T. G. Martin
  • Annals of Emergency Medicine, vol. 28, no. 5, pp…
  • 1996
Highly Influential
5 Excerpts

Serotonin syndrome. A clinical update

  • K. C. Mils
  • Critical Care Clinics, vol. 13, pp. 763–783, 1997…
  • 1997

Similar Papers

Loading similar papers…